Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 169, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 28, 2021, 7:53 PM CDT for 6 counties in Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2021, 7:53 PM CDT (00:53 UTC)
- Expired
- May 28, 2021, 9:00 PM CDT
- In force
- 67 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Bailey County, TX, Castro County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX, Parmer County, TX
The radar
The Cannon AFB radar (KFDX), 98 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 7:40 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1852 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
871
WUUS54 KLUB 290053
SVRLUB
TXC017-069-079-219-279-369-290200-
/O.NEW.KLUB.SV.W.0169.210529T0053Z-210529T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
753 PM CDT Fri May 28 2021
The National Weather Service in Lubbock Texas has issued a
* Severe Thunderstorm Warning for...
Bailey County in northwestern Texas...
Cochran County in northwestern Texas...
Southern Parmer County in the Panhandle of Texas...
Northwestern Hockley County in northwestern Texas...
Southwestern Castro County in the Panhandle of Texas...
Lamb County in northwestern Texas...
* Until 900 PM CDT.
* At 753 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Oklahoma Lane to 8 miles
southwest of Pep, moving southeast at 35 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Littlefield, Muleshoe, Morton, Earth, Bovina, Farwell, Sudan,
Amherst, Needmore, Lazbuddie, Oklahoma Lane, Progress, Fieldton,
Lariat, Bledsoe, Enochs, West Camp, Muleshoe Wildlife Refuge, Bula
and Pep.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3468 10304 3410 10209 3339 10285 3339 10306
TIME...MOT...LOC 0053Z 310DEG 29KT 3443 10284 3376 10346
HAIL...0.88IN
WIND...70MPH
$$
266 follow-up statements
369
WWUS54 KLUB 290107
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
807 PM CDT Fri May 28 2021
TXC017-069-079-219-279-369-290200-
/O.CON.KLUB.SV.W.0169.000000T0000Z-210529T0200Z/
Bailey TX-Cochran TX-Parmer TX-Hockley TX-Castro TX-Lamb TX-
807 PM CDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR BAILEY...COCHRAN...SOUTHERN PARMER...NORTHWESTERN HOCKLEY...
SOUTHWESTERN CASTRO AND LAMB COUNTIES...
At 806 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Progress to 4 miles northwest of
Milnesand, moving southeast at 35 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings. At 806 PM, an increased
threat for a tornado is located about 4 miles south of
Farwell.
Locations impacted include...
Littlefield, Muleshoe, Morton, Earth, Bovina, Farwell, Sudan,
Amherst, Needmore, Lazbuddie, Oklahoma Lane, Progress, Fieldton,
Lariat, Bledsoe, Enochs, West Camp, Muleshoe Wildlife Refuge, Bula
and Pep.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3468 10304 3410 10209 3339 10285 3339 10306
TIME...MOT...LOC 0106Z 310DEG 29KT 3437 10275 3370 10337
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
26287
WWUS54 KLUB 290116
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
816 PM CDT Fri May 28 2021
TXC017-069-079-219-279-369-290200-
/O.CON.KLUB.SV.W.0169.000000T0000Z-210529T0200Z/
Bailey TX-Cochran TX-Parmer TX-Hockley TX-Castro TX-Lamb TX-
816 PM CDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR BAILEY...COCHRAN...SOUTHERN PARMER...NORTHWESTERN HOCKLEY...
SOUTHWESTERN CASTRO AND LAMB COUNTIES...
At 815 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Bovina to 11 miles west of
Needmore to 6 miles north of Milnesand, moving southeast at 40 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Littlefield, Muleshoe, Morton, Earth, Bovina, Farwell, Sudan,
Amherst, Needmore, Lazbuddie, Oklahoma Lane, Progress, Fieldton,
Lariat, Bledsoe, Enochs, West Camp, Muleshoe Wildlife Refuge, Bula
and Pep.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3468 10304 3410 10209 3339 10285 3339 10306
TIME...MOT...LOC 0115Z 301DEG 36KT 3455 10298 3408 10293 3373 10338
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
26226
WWUS54 KLUB 290128
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
828 PM CDT Fri May 28 2021
TXC017-069-079-219-279-369-290200-
/O.CON.KLUB.SV.W.0169.000000T0000Z-210529T0200Z/
Bailey TX-Cochran TX-Parmer TX-Hockley TX-Castro TX-Lamb TX-
828 PM CDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR BAILEY...COCHRAN...SOUTHERN PARMER...NORTHWESTERN HOCKLEY...
SOUTHWESTERN CASTRO AND LAMB COUNTIES...
At 825 PM CDT, severe thunderstorms were located along a line
extending from Oklahoma Lane to 4 miles northwest of Muleshoe
Wildlife Refuge to 4 miles east of Milnesand, moving southeast at 40
mph. The strongest winds are expected to be along and south of US
Highway 84.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Littlefield, Muleshoe, Morton, Earth, Bovina, Farwell, Sudan,
Amherst, Needmore, Lazbuddie, Oklahoma Lane, Progress, Fieldton,
Lariat, Bledsoe, Enochs, West Camp, Muleshoe Wildlife Refuge, Bula
and Pep.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3468 10304 3410 10209 3339 10285 3339 10306
TIME...MOT...LOC 0125Z 300DEG 35KT 3438 10290 3399 10281 3366 10326
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
26752
WWUS54 KLUB 290131
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
831 PM CDT Fri May 28 2021
TXC017-069-079-219-279-369-290200-
/O.CON.KLUB.SV.W.0169.000000T0000Z-210529T0200Z/
Bailey TX-Cochran TX-Parmer TX-Hockley TX-Castro TX-Lamb TX-
831 PM CDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR BAILEY...COCHRAN...SOUTHERN PARMER...NORTHWESTERN HOCKLEY...
SOUTHWESTERN CASTRO AND LAMB COUNTIES...
At 830 PM CDT, severe thunderstorms were located along a line
extending from Oklahoma Lane to Muleshoe Wildlife Refuge to 6 miles
east of Milnesand, moving southeast at 40 mph. The rotation has
shown some weakening but we continue to carefully monitor the storm.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Littlefield, Muleshoe, Morton, Earth, Bovina, Farwell, Sudan,
Amherst, Needmore, Lazbuddie, Oklahoma Lane, Progress, Fieldton,
Lariat, Bledsoe, Enochs, West Camp, Muleshoe Wildlife Refuge, Bula
and Pep.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3468 10304 3410 10209 3339 10285 3339 10306
TIME...MOT...LOC 0130Z 300DEG 35KT 3436 10286 3397 10277 3364 10322
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
26282
WWUS54 KLUB 290142
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
842 PM CDT Fri May 28 2021
TXC069-369-290150-
/O.CAN.KLUB.SV.W.0169.000000T0000Z-210529T0200Z/
Parmer TX-Castro TX-
842 PM CDT Fri May 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PARMER AND
SOUTHWESTERN CASTRO COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Texas.
LAT...LON 3431 10304 3431 10244 3410 10209 3339 10285
3339 10306
TIME...MOT...LOC 0140Z 301DEG 30KT 3433 10274 3393 10270 3357 10316
$$
TXC017-079-219-279-290200-
/O.CON.KLUB.SV.W.0169.000000T0000Z-210529T0200Z/
Bailey TX-Cochran TX-Hockley TX-Lamb TX-
842 PM CDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR BAILEY...COCHRAN...NORTHWESTERN HOCKLEY AND LAMB COUNTIES...
At 840 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Progress to 3 miles southeast of
Muleshoe Wildlife Refuge to 8 miles southwest of Bledsoe, moving
southeast at 35 mph. The strongest winds appear to be south of US
Highway 84 in Bailey county and across northern Cochran county.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Littlefield, Muleshoe, Morton, Earth, Sudan, Amherst, Needmore,
Progress, Fieldton, Bledsoe, Enochs, West Camp, Muleshoe Wildlife
Refuge, Bula, Pep, Lehman, Maple and Springlake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3431 10304 3431 10244 3410 10209 3339 10285
3339 10306
TIME...MOT...LOC 0140Z 301DEG 30KT 3433 10274 3393 10270 3357 10316
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
26349
WWUS54 KLUB 290150
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
850 PM CDT Fri May 28 2021
TXC017-079-219-279-290200-
/O.CON.KLUB.SV.W.0169.000000T0000Z-210529T0200Z/
Bailey TX-Cochran TX-Hockley TX-Lamb TX-
850 PM CDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR BAILEY...COCHRAN...NORTHWESTERN HOCKLEY AND LAMB COUNTIES...
At 850 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Muleshoe to near Bula to 7 miles
southwest of Bledsoe, moving southeast at 35 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Littlefield, Muleshoe, Morton, Earth, Sudan, Amherst, Needmore,
Progress, Fieldton, Bledsoe, Enochs, West Camp, Muleshoe Wildlife
Refuge, Bula, Pep, Lehman, Maple and Springlake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3431 10304 3431 10244 3410 10209 3339 10285
3339 10306
TIME...MOT...LOC 0150Z 310DEG 29KT 3428 10267 3388 10263 3352 10309
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 7:10 PM CDT, 43 minutes earlier.
Area forecast discussion, May 28, 7:10 PM CDT, 43 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 710 PM CDT Fri May 28 2021 .AVIATION... Watching a cluster of thunderstorms in eastern New Mexico slowly move to the east. Confidence still remains low as to whether or not this activity will reach KLBB or KPVW tonight. If it does hold together than this activity would impact those terminals around 04z. Low ceilings will most likely return once again late tonight into early Saturday morning with indications that these will hover right around the MVFR/IFR height. Ceilings will gradually improve late tomorrow morning with VFR conditions expected thereafter. && .PREV DISCUSSION... /issued 225 PM CDT Fri May 28 2021/ SHORT TERM... The big wrench thrown into the forecast today will be any remnant outflow boundaries and front or fronts. The main quasi-stationary front is well south of the region early this afternoon. This front is expected to be the focus for the most intense convection of the day in the Permian Basin and Big Country. Another weaker boundary/front moved through earlier this morning and even another boundary was currently moving southward through the southern South Plains and southern Rolling Plains. Therefore, most convection has been and will likely continue to be elevated through the evening. A weak short wave seen on water vapor imagery, and to some extent in models, was approaching the area across New Mexico this afternoon. Combined with the upslope low level low, convection has already begun in the Sacramento mountains of New Mexico. Nearly straight line winds at 250mb will bring some broad and weak upper level divergence overhead today. An area of higher theta-e air was concentrated south of the main front in the Permian Basin. However, a ridge of higher theta-e air extended northward into eastern New Mexico. This will result in a very unstable air mass in this region with MU CAPE values on the order of 2500-3000 J/kg near the Texas/New Mexico state line. These instability values will decease the farther east you travel into the South Plains. These instability values along with fairly strong deep layer shear around 40-45kt will support severe storms if updrafts can be sustained this far off of the higher terrain of eastern New Mexico. Timing on these storms is expected to be around mid-evening to reach the western and southwestern South Plains. They will primarily have the potential to produce large hail early on but likely transition to more of a wind threat by late evening. For Saturday, short wave ridging and rising heights will most likely shut down convection for the South Plains. Additional development off the mountains of New Mexico is likely but chances of these storms making the South Plains is low. LONG TERM... Saturday night into Sunday, the shortwave ridge axis which provided a brief reduction in precipitation chances during the day on Saturday will shift east of the area. Mid to upper southwesterly flow will quickly re-establish over West Texas as a digging 500mb trough sweeps over southern Arizona on Sunday afternoon. Guidance continues to indicate that this southern trough will phase with another shortwave over south-central Canada, which should allow the southern trough axis to retain a positive tilt as it slides eastward. Ahead of this trough, low level flow will remain southeasterly as broad surface ridging remains parked over the Ohio Valley. Consequently, moisture will continue to stream into the area on Sunday, with PWATs possibly approaching 1.3" (near the 90th percentile of climatological values) and surface dewpoints reaching the mid 60s across the CWA. As the upper trough axis moves eastward on Sunday, a surface trough will begin to deepen in the lee of the Rockies, and is progged to be centered somewhere in the vicinity of the southern CO/KS border, possibly further south into the OK Panhandle by Sunday evening. As this occurs, a surface boundary will take shape and provide the necessary convergence for convection to initiate. With ample upper level support from 500mb height falls as well as an approaching upper jet streak, a robust area of convection should develop in the TX/OK Panhandles Sunday night and shift southward along the boundary overnight into Monday morning. Given the magnitude of the moisture present along with the amplifying effects of a strengthening low level jet overnight, heavy rain and flooding will certainly be a concern with this activity. Flooding concerns may also be elevated due to slow storm motion and saturated ground from prior convection. WPC has placed much of our area in a Slight Risk for excessive rainfall Sunday into Monday, echoing these concerns. The daytime hours on Monday also have the potential to be quite wet, with additional rounds of heavy rain and convection possible as residual boundaries linger around the CWA and the upper trough remains to our west. Severe weather is also possible, as CAPE looks to exceed 2000 J/kg and bulk shear looks to be around 40 kt. The evolution of convection/heavy rain/severe weather will depend heavily on the placement of boundaries and mesoscale features. While these influences cannot be precisely resolved this far in advance, confidence remains high that Sunday night into Monday will be an extended period with impactful weather. Stay tuned as the forecast is refined during the coming days. Monday night into Tuesday, the axis heaviest rain will likely shift to the southeast, although residual thunderstorms are possible across the entire CWA on Tuesday and Wednesday as the upper trough axis moves overhead. Temperatures will remain seasonally cool through the middle of the week as well. By Thursday, the main trough axis will be east of the area. However, broad cyclonic upper flow will still be present over the southwestern CONUS and northern Mexico. This combined with continued low level southerly to southeasterly flow and subsequent moisture advection will result in thunderstorm chances each afternoon through the end of the long term period. /DWK && .LUB WATCHES/WARNINGS/ADVISORIES... None. && 58/01/30
Hazardous weather outlook, May 28, 7:51 PM CDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 751 PM CDT Fri May 28 2021 TXZ021>044-300100- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 751 PM CDT Fri May 28 2021 This Hazardous Weather Outlook is for the South Plains, Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...Tonight. Scattered thunderstorms, some severe, will be possible this evening across the western and central South Plains. Storms that do form will have the potential to produce large hail up to two inches in diameter and wind gusts to 75 mph. Also, heavy rain may lead to localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorm chances Saturday afternoon and evening will be small and confined to areas near the New Mexico state line. There is a marginal risk that these storms could become severe. More widespread showers and thunderstorms are expected Sunday and Monday and will bring the potential for heavy rain and severe weather. Thunderstorm chances will persist Tuesday and Wednesday and may again bring a risk for severe weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed.
In the hours before
Local storm report, May 28, 2:05 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
205 PM CDT FRI MAY 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM HAIL CROSBYTON 33.64N 101.24W
05/28/2021 E0.88 INCH CROSBY TX LAW ENFORCEMENT
&&
EVENT NUMBER LUB2100375
MCONDERSpecial weather statement, May 28, 2:59 PM CDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Lubbock TX
259 PM CDT Fri May 28 2021
TXZ037-038-282045-
Dickens TX-King TX-
259 PM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DICKENS...KING AND
SOUTHERN COTTLE COUNTIES UNTIL 345 PM CDT...
At 259 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Guthrie, moving east at 35 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Guthrie, Finney and Grow.
LAT...LON 3341 10014 3348 10070 3367 10071 3384 10041
3384 10016
TIME...MOT...LOC 1959Z 267DEG 30KT 3361 10056
MRCThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:10 PM CDT | Tornado Warning | LUB | Bailey, Parmer | 35 min |
| May 28, 8:54 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb, Terry, Yoakum | 66 min |
| May 28, 9:09 PM CDT | Areal Flood Advisory | LUB | Bailey, Hale, Hockley, Lamb, Parmer | 111 min |
| May 28, 9:46 PM CDT | Areal Flood Advisory | LUB | Hale, Hockley, Lamb, Lubbock | 2 hr |
| May 28, 9:53 PM CDT | Special Weather Statement | LUB | Lubbock, Lynn, Terry | 37 min |
| May 28, 10:06 PM CDT | Areal Flood Advisory | LUB | Garza, Hockley, Lubbock, Lynn, Terry, Yoakum | 110 min |
| May 28, 10:11 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn | 24 min |
| May 28, 10:41 PM CDT | Special Weather Statement | LUB | Crosby, Garza, Lubbock, Lynn | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.